# SDR REXA2017090901051

- Difficulty date: September 9, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 23,139 hours, 15,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 855-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT SEAT TRACK CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-00-49, AND 51-40-06.
